# SDR DALA13044143760

- Difficulty date: September 11, 2013
- Submitted: September 12, 2013
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 39,642 hours, 14,652 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, FOUND PASSENGER CABIN SEAT TRACK AT BS 540 LBL 45 IS WORN.  MX PERFORMED SEAT TRACK REPAIR IAW SRM 53-00-52, REPAIR 4.
